# SDR NWAA082719863

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 67,553 hours, 64,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN LIGHT PACK FOR THE FWD RT OVERWING HATCH WAS BROKEN.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
